MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP LDR 33G 100CT50/CASE MULTICOLOR
Medical Device Problem Codes Product Quality Problem (1506); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the 33g trueplus lancets.Distributor contacted manufacturer on behalf of the customer; distributor internal report reference number: (b)(4) manufacturer contacted customer via telephone.Customer stated that the multi-color lancets had a "big blob" of plastic on the tip and that they are unable to pierce her skin.Customer did not have any of the lancets; customer had returned to pharmacy.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Lancets were not returned for evaluation.Manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure that the initial concern was resolved - able to establish contact with customer who stated the pharmacy had issued her a refund and that she had purchased different lancets.
 
Additional Manufacturer Narrative
Sections with additional information as of 21-june-2022: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: lancets were not returned for evaluation.Complaint was forwarded to supplier quality based on complaint's description for investigations.No product was returned to thi.Internal evaluation has been completed by the manufacturer.No abnormalities observed on retain samples.Most likely underlying root cause: most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key14427530
Report Number1000113657-2022-00285
Device Sequence Number12024426
Product Code FMK
UDI-Device Identifier00096295125665
UDI-Public096295125665
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/15/2026
Device Model NumberLCT, TP LDR 33G 100CT50/CASE MULTICOLOR
Device Lot Number210610NM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/20/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer05/26/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown